# SDR CA030227001

- Difficulty date: February 24, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 17,408 hours
- Engine: Cont IO470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Flange
- Part number: 6310
- Condition: Failed
- Location: Magneto
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) UPON PREFLIGHT RUN-UP, PILOT NOTICED RT MAGNETO ON NR 1 ENGINE WAS NOT FUNCTIONING. UPON INSPECTION BY MAINTENANCE, THE MAGNETO WAS FOUND DETACHED FROM ENGINE WITH THE MOUNTING FLANGE BROKEN AND STILL ATTACHED TO THE ENGINE. MAGNETO WAS REPLACED WITH NO FURTHER PROBLEMS.
